Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Tropical medicine")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 134041

  • Page / 5362

Export

Selection :

  • and

Dying and euthanasiaBENATAR, S. R.SAMJ. South African medical journal. 1992, Vol 82, Num 1, pp 35-38, issn 0256-9574Article

Drug and alcohol use and abuse : historical and legal aspectsELLARD, J.Medical journal of Australia. 1991, Vol 155, Num 2, pp 117-119, issn 0025-729XArticle

Seizures and praziquantel. A case reportTORRES R., J. R; NOYA G., O; DE NOYA, B. A et al.Revista do Instituto de Medicina Tropical de São Paulo. 1988, Vol 30, Num 6, pp 433-436, issn 0036-4665Article

Severe mefenamic acid poisoning: a case reportSHIPTON, E. A; MÜLLER, F. O.SAMJ. South African medical journal. 1985, Vol 67, Num 20, pp 823-824, issn 0256-9574Article

La lactation = The lactationMERGER, C; TARELLI, F.Médecine océanienne (Papeete). 1985, Num 26, pp 15-19, issn 0750-7283Article

Palatal paralysis in enteric feverKAMALA, C. S; MANIMEGALAI, S; KUMAR, S et al.Indian pediatrics. 1991, Vol 28, Num 10, pp 1213-1214, issn 0019-6061Article

Dapsone induced methaemoglobinemiaSATISH, D. A; NAGABHUSHANA, N. R; SUMATHY, T. K et al.Indian Journal of Dermatology Venereology and Leprology. 1989, Vol 55, Num 2, pp 123-125, issn 0378-6323Article

Hospital admissions for adverse reactions to drugs and deliberate self-poisoningCOOKE, D. I; VAN DER MERWE, W; PUDIFIN, D. J et al.SAMJ. South African medical journal. 1985, Vol 67, Num 19, pp 770-772, issn 0256-9574Article

Propoxyphene hydrochloride (Algaphan: darvon) abuseEL-GAALY, A. A.Saudi medical journal. 1985, Vol 6, Num 1, pp 35-37, issn 0379-5284Article

Intoxicaçâo digitālica. Anālise de 216 cases do HSE do Rio de Janeiro = Intoxication par digitalines. Analyse de 216 cas du SHE de Rio de Janeiro = Digitalis intoxication: review of 216 cases from SHE of Rio de JaneiroCAVALCANTI MONTENEGRO, F. J; MORAES OLIVIERA, G. M; CAPDEVILLE BASTOS, J. H et al.Arquivos brasileiros de medicina. 1985, Vol 59, Num 5, pp 345-353, issn 0365-0723Article

Cantharidin poisoning with neurological complicationsHARRISBERG, J; DESETA, J. C. H; COHEN, L et al.South african medical journal. 1984, Vol 65, Num 15, pp 614-615, issn 0038-2469Article

Loperamide ― Uma forma de intoxicação morfinomimética = Lopéramide ― Une forme d'intoxication morphinomimétique = Loperamide ― A morphomimetic intoxication formRODRIGUES, C. C; CUNHA, S; LUSIS, E. C. B et al.Arquivos brasileiros de medicina. 1984, Vol 58, Num 5, pp 285-289, issn 0365-0723Article

Hepatoxicity evaluation in rats given a single overdose of acetaminophen (paracetamol)UDOSEN, E. O; UDOSEN, E. O; UDOSEN, E. O; UDOSEN, E. O; EBONG, P. E et al.Central african journal of medicine. 1989, Vol 35, Num 10, pp 495-496, issn 0008-9176Article

Complicaciones de la terapeutica con D-penicilamina = Complications du traitement par la pénicillamine D = Complications of D-penicillamine treatmentBERBEN, V; GATTI, C. F; SINISGALLI, L et al.Revista argentina de dermatología. 1987, Vol 68, Num 2, pp 93-97, issn 0325-2787Article

Piroxicam poisoning in a 2-year-old childMACDOUGALL, L. G; TAYLOR-SMITH, A; ROTHBERG, A. D et al.South african medical journal. 1984, Vol 66, Num 1, pp 31-33, issn 0038-2469Article

Intoxications à la chloroquine: notre expérience à propos de 80 cas = Chloroquine intoxications. Our experience of 80 casesVITRIS, M; AUBERT, M.Bulletin de la Société Médicale d'Afrique Noire de Langue Française. 1984, Vol 28, Num 4, pp 593-602, issn 0049-1101Article

Accidental dapsone poisoning in childrenMADHAVACHANDRAN NAIR, P; PHILIP, E.Annals of tropical paediatrics. 1984, Vol 4, Num 4, pp 241-242, issn 0272-4936Article

Suicide with dapsoneSINGHAL, S. K.Indian journal of leprosy. 1988, Vol 60, Num 1, pp 87-89, issn 0254-9395Article

Efectos biologicos en trabajadores expuestos a la tetraciclina = Effets biologiques chez les travailleurs exposés à la tétracycline = Biologic effects in workers exposed to tetracyclineBUENO SANTISO, E; GRANDA IBARRA, A; REYES GARCIA, M. E et al.Revista cubana de higiene y epidemiología. 1988, Vol 26, Num 1, pp 5-14, issn 0253-1151Article

Isoniazid poisoning: a report of 2 casesGOLDIN, J. G; LINTON, D. M; POTGIETER, P. D et al.SAMJ. South African medical journal. 1987, Vol 72, Num 3, pp 223-224, issn 0256-9574Article

Paracetamol poisoning at Groote Schuur hospital: a 5-year experienceMONTEAGUDO, F. S. E; FOLB, P. I.SAMJ. South African medical journal. 1987, Vol 72, Num 11, pp 773-776, issn 0256-9574Article

Charcoal hemoperfusion treatment of severe theophylline toxicityKELLY, J. W; PARKIN, W. G.Australian and New Zealand journal of medicine. 1985, Vol 15, Num 1, pp 75-77, issn 0004-8291Article

Acute poisoning in the emergency room. In Lagos university teaching hospitalTUNWASHE, O. L; ODUKOYA, O. O; ATIBA, J. O et al.Tropical doctor. 1985, Vol 15, Num 4, pp 164-166, issn 0049-4755Article

Diálisis extracorporal en la intoxicacón por litio = Dialyse extracorporelle dans l'intoxication par lithium = Extracorporal dialysis in lithium toxicityDIAZ DE LEON PONCE, M; DIAZ GONZALEZ, N. J; CERON HERNANDEZ, A et al.Revista medica (Mexico). 1983, Vol 21, Num 6, pp 521-523, issn 0484-7849Article

A review of ethical issues in aids researchNDINYA-ACHOLA, J. O.East African medical journal. 1991, Vol 68, Num 9, pp 735-740, issn 0012-835XArticle

  • Page / 5362